Alert archive / Nebraska / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 67, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jun 6, 2009, 6:30 PM MDT for Cherry County, Hooker County, Thomas County, Nebraska. It was in force for 60 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2009, 6:30 PM MDT (00:30 UTC)
- Expired
- Jun 6, 2009, 7:30 PM MDT
- In force
- 60 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
Counties Cherry County, NE, Hooker County, NE, Thomas County, NE
The radar
The North Platte radar (KLNX), 38 km from the middle of the area, began a volume at 00:30 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 6:53 PM MDT | HAIL 1 | 1 W Mullen, NE | |
| Jun 6, 6:57 PM MDT | HAIL 1 | Mullen, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 6, 4:51 PM MDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.5 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 63 J/kg
- Mixed-layer CIN
- -295 J/kg
- Mixed-layer LCL
- 2465 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- -6 m²/s²
- 0-3 km storm-relative helicity
- 242 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLBF 070030 SVRLBF NEC031-091-171-070130- /O.NEW.KLBF.SV.W.0067.090607T0030Z-090607T0130Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 630 PM MDT SAT JUN 6 2009 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... SOUTH CENTRAL CHERRY COUNTY IN NORTH CENTRAL NEBRASKA... NORTHWESTERN THOMAS COUNTY IN NORTH CENTRAL NEBRASKA... NORTHERN HOOKER COUNTY IN WEST CENTRAL NEBRASKA... THIS INCLUDES THE CITY OF MULLEN... * UNTIL 730 PM MDT/830 PM CDT/ * AT 626 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES NORTHEAST OF MULLEN...AND MOVING EAST AT 20 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... 7 MILES NORTH OF SENECA BY 745 PM CDT... 6 MILES SOUTH OF BROWNLEE BY 825 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT SATURDAY EVENING/MIDNIGHT CDT SUNDAY MORNING/ FOR WESTERN NEBRASKA. && LAT...LON 4243 10070 4213 10040 4190 10132 4214 10136 TIME...MOT...LOC 0029Z 253DEG 18KT 4212 10097 $$ KAR
3 follow-up statements
000 WWUS53 KLBF 070047 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 647 PM MDT SAT JUN 6 2009 NEC031-091-171-070130- /O.CON.KLBF.SV.W.0067.000000T0000Z-090607T0130Z/ THOMAS NE-HOOKER NE-CHERRY NE- 647 PM MDT SAT JUN 6 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT/830 PM CDT/ FOR SOUTH CENTRAL CHERRY...NORTHERN HOOKER AND NORTHWESTERN THOMAS COUNTIES... AT 744 PM CDT/644 PM MDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING UP TO GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 10 MILES WEST OF HIGHWAY 83 MILE MARKER 160 TO 6 MILES SOUTH OF HIGHWAY 2 MILE MARKER 170...OR ALONG A LINE EXTENDING FROM 15 MILES NORTHWEST OF THEDFORD TO 15 MILES SOUTHWEST OF MULLEN...MOVING SOUTHEAST AT 15 MPH. SEVERE THUNDERSTORMS WILL BE NEAR... SENECA BY 810 PM CDT... HIGHWAY 83 MILE MARKER 160 BY 820 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER... PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT SATURDAY EVENING/MIDNIGHT CDT SUNDAY MORNING/ FOR WESTERN NEBRASKA. && LAT...LON 4243 10070 4213 10040 4190 10132 4214 10136 TIME...MOT...LOC 0046Z 293DEG 14KT 4217 10071 4195 10130 $$ KAR
000 WWUS53 KLBF 070112 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 712 PM MDT SAT JUN 6 2009 NEC031-091-171-070130- /O.CON.KLBF.SV.W.0067.000000T0000Z-090607T0130Z/ THOMAS NE-HOOKER NE-CHERRY NE- 712 PM MDT SAT JUN 6 2009 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM MDT/830 PM CDT/ FOR SOUTH CENTRAL CHERRY...NORTHERN HOOKER AND NORTHWESTERN THOMAS COUNTIES... AT 707 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MULLEN...MOVING EAST AT 25 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... SENECA BY 820 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. && LAT...LON 4234 10065 4213 10040 4190 10132 4205 10132 TIME...MOT...LOC 0111Z 252DEG 21KT 4206 10091 $$ KAR
000 WWUS53 KLBF 070129 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 729 PM MDT SAT JUN 6 2009 NEC031-091-171-070137- /O.EXP.KLBF.SV.W.0067.000000T0000Z-090607T0130Z/ THOMAS NE-HOOKER NE-CHERRY NE- 729 PM MDT SAT JUN 6 2009 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CHERRY... NORTHERN HOOKER AND NORTHWESTERN THOMAS COUNTIES WILL EXPIRE AT 730 PM MDT/830 PM CDT/... THE THUNDERSTORMS HAVE WEAKENED AND SEVER WEATHER IS NOT ANTICIPATED AT THIS TIME. SHOWERS AND THUNDERSTORMS WILL REMAIN SCATTERED ALONG A LINE FROM 5 MILES SOUTHWEST OF MULLEN TO 10 MILES NORTHEAST OF SENECA WITH BRIEF HEAVY RAIN...GUSTY WINDS AND PEA SIZE HAIL POSSIBLE. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM MDT SATURDAY EVENING/MIDNIGHT CDT SUNDAY MORNING/ FOR WESTERN NEBRASKA. LAT...LON 4234 10065 4213 10040 4190 10132 4205 10132 TIME...MOT...LOC 0127Z 252DEG 21KT 4209 10079 $$ KAR
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 3:02 PM MDT, 3 hours 28 minutes earlier.
Area forecast discussion, Jun 6, 3:02 PM MDT, 3 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 402 PM CDT SAT JUN 6 2009 A COOL AND AT TIMES ACTIVE PATTERN SETTING UP FOR THE NEXT 7 DAYS... .SYNOPSIS... UPPER LOW LOCATED IN SRN ALBERTA CANADA WITH TROUGH EXTENDING SOUTH THROUGH WYOMING WITH SRN STREAM UPPER LOW LOCATED IN SRN NEVADA. SOMEWHAT LESS MOISTURE WITH 18Z U/A SOUNDING WITH 0.69 INCH. SFC FRONT EXTENDS FROM NEAR LNK NE WEST THROUGH HLC KS...THEN NW TO NEAR SNY AND THEN WEST OF CDR. MOISTURE POOLING NORTH OF FRONT WITH DEWPOINTS APPROACHING 60. ISOLATED TSTMS HAVE DEVELOPED IN THE WRN PNHDL WITHIN DRIER AIRMASS AND WEAK DISTURBANCE. .SHORT TERM DISCUSSION (TONIGHT THROUGH TUESDAY)... TONIGHT...THROUGH EARLY EVENING A CAPPING INVERSION WILL LIMIT SFC BASES STORMS TO AREAS WEST OF HWY 83. LATEST RUC13 INDICATES AS SFC DWPTS REACH TO NEAR 60 ACROSS WCTRL AND SWRN NEBR...SBCAPES TO RANGE FROM AROUND 2500 J/KG AND REMAIN SO TIL 03Z. 18Z NAM12 INDICATES A RATHER VIGOROUS WAVE DISTURBANCE TO DEVELOP TSTMS IN NERN CO AROUND 21Z AND BLOSSOM ACROSS WCTRL AND SWRN NEBR THROUGH THE EVENING...EVENTUALLY SPREADING INTO CNTRL NEBRASKA LATE TONIGHT. ANOTHER SCENARIO IS FOR A LINE OF STORMS TO DEVELOP AND MOVE INTO THE ERN PNHDL WITH STORMS TURNING ESE ACROSS WRN INTO CNTRL NEBR OVERNIGHT. LOOKING AT ABOUT A 40 PERCENT CHANCE OF STORMS. 0-6KM SHEAR 50-60 KTS FAVORABLE FOR ROTATING STORMS. A SLIGHT RISK OF SVR STORMS FOR ALL COUNTIES SOUTH OF HWYS 2 AND 91. SUNDAY/SUNDAY NIGHT...WILL BE A MUCH COOLER DAY FROM NEAR 55 NCTRL TO NEAR 60 SOUTHWEST. ALTHOUGH FRONT WILL SAG FURTHER SOUTH INTO KS...ADVANCING UPPER TROUGH SHOULD PROVIDE FOR BROAD ASCENT WITH SCT TO NUMEROUS SHOWERS AND STORMS DURING THE AFTN AND EVENING. MUCH SHOULD END AFTER MIDNIGHT. SEVERE RISK LOOKS UNLIKELY. MONDAY/MONDAY NIGHT...HIGH PRESURE WILL BUILD IN MONDAY BEHIND COLD FRONT. COOLER AIR BUT A RETURN TO SUNSHINE WILL SEE HIGHS REACHING MID 60S NCTRL TO NEAR 70 SOUTHWEST. FCST IS DRY ALSO FOR MONDAY. A FAIRLY STRONG DISTURBANCE IN FAST WESTERLIES ALOFT WILL BRING ANOTHER GOOD CHC FOR SHOWERS AND STORMS MONDAY NIGHT WITH ABOUT A 30 PERCENT CHC. TUESDAY/TUESDAY NIGHT...SFC LOW PRESSURE FROM TX PNHDL INTO ERN CO WILL TRANSPORT MOISTURE NORTH INTO NEBR WITH FAVORABLE CHCS FOR SHOWERS AND STORMS EACH PERIOD. HIGHS CONTINUED COOL IN THE UPPER 60S TO LOWER 70S. .LONG TERM DISCUSSION (WEDNESDAY THROUGH SATURDAY)... PERSISTENT FAST FLOW ACROSS THE CENTRAL PLAINS SUSTAINED WITH PERSISTENT TROUGH SWRN U.S. AND H5 LOBES ROTATING COUNTERCLOCKWISE FROM HUDSON BAY LOW. THIS PERSISTENT COOL PATTERN ALSO AGREED UPON BY GFS AND ECMWF. HIGHS WILL BE 5-10 DEGREES BELOW NORMAL WED AND THU AND STILL ABOUT 5 DEGREES BELOW NORMAL FRIDAY AND SATURDAY. && .HYDROLOGY... IF ANY ADDITIONAL CONVECTIVE SYSTEMS TONIGHT AND BEYOND SET UP...THERE WILL BE RUNOFF CONCERNS ESPECIALLY SRN HALF OF FA AND ALSO SRN HOLT COUNTY...WHERE 1 TO 3 INCHES WAS ESTIMATE TO HAVE FALLEN BY RADAR. .AVIATION... CEILINGS WILL BE A CHALLENGE INTO THE EVENING AS THE STRATUS ERODES TO THE EAST THEN RETURNS OVERNIGHT. MODELS ARE IN GOOD AGREEMENT WITH BOUNDARY LAYER MOISTURE LINGERING ACROSS THE NORTH TO INCLUDE THE KVTN TERMINAL AND REDEVELOPING INTO THE SOUTHWEST TONIGHT. CEILINGS WILL DROP THEN INTO LIFR FOR THE EARLY MORNING PERIOD. SUNDAY THE COLD FRONT MOVES SOUTH THAT MAY RESULT IN LOW CLOUDS THROUGHOUT THE DAY FOR WESTERN NEBRASKA BUT COULD LIFT INTO IFR TO MVFR CONDITIONS BEYOND 18Z. THE PROXIMITY TO THE FRONTAL BOUNDARY WILL LEAD TO THE REDEVELOPMENT OF THUNDERSTORMS THIS EVENING THAT WILL MOVE NORTHEAST BRINGING THE CHANCE FOR STORMS AT BOTH TERMINALS THROUGH MIDNIGHT. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...ROBERG LONG TERM...ROBERG AVIATION...KECK
Hazardous weather outlook, Jun 6, 2:33 PM MDT, 3 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 333 PM CDT SAT JUN 6 2009 NEZ004>010-022>029-035>038-056>059-069>071-094-071000- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 333 PM CDT SAT JUN 6 2009 /233 PM MDT SAT JUN 6 2009/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORM DEVELOPMENT FOR AREAS ALONG AND EAST OF THE PANHANDLE AND SOUTH OF HIGHWAY 2 FROM ANTIOCH IN SHERIDAN COUNTY TO DUNNING IN BLAINE COUNTY...THEN EAST TO BARTLETT IN WHEELER COUNTY. THE PRIMARY THREAT WILL BE LARGE HAIL ALTHOUGH ISOLATED TORNADOES WILL REMAIN POSSIBLE THROUGH EARLY EVENING. ADDITIONAL THUNDERSTORMS WILL BE POSSIBLE FURTHER NORTH AND WEST ALTHOUGH THEY ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. SUNDAY THE FRONTAL SYSTEM IS FORECAST TO BEGIN SHIFTING SOUTH AND EAST THAT COULD REDUCE THE THREAT FOR SEVERE STORMS. THE EVENTUAL PLACEMENT OF THE FRONT DAILY WILL DETERMINE SEVERE POTENTIAL THROUGH MONDAY. OTHERWISE...GENERAL THUNDERSTORM DEVELOPMENT CAN BE EXPECTED EACH DAY THROUGH FRIDAY ACROSS PORTIONS OF THE OUTLOOK AREA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED IN AREAS EAST OF THE PANHANDLE AND SOUTH OF HIGHWAY 2 FROM ANTIOCH TO DUNNING...THEN EAST TO THE BARTLETT AREA UNTIL MIDNIGHT CDT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE KECK
In the hours before
Local storm report, Jun 6, 5:56 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
656 PM CDT SAT JUN 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0646 PM HAIL 1 SE BRULE 41.09N 101.87W
06/06/2009 E1.25 INCH KEITH NE EMERGENCY MNGR
QUARTER TO HALF DOLLAR HAIL SIZE REPORTED
&&
TKECKLocal storm report, Jun 6, 5:59 PM MDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
659 PM CDT SAT JUN 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM HAIL 5 W OGALLALA 41.13N 101.82W
06/06/2009 E1.00 INCH KEITH NE PUBLIC
&&
TKECKLocal storm report, Jun 6, 6:09 PM MDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
709 PM CDT SAT JUN 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0659 PM HAIL 4 W OGALLALA 41.13N 101.80W
06/06/2009 E1.75 INCH KEITH NE PUBLIC
GOLF BALL SIZE HAIL WAS REPORTED COVERING INTERSTATE 80
AT MILE MARKER 122 JUST WEST OF OGALLALA.
&&
JSWEETLocal storm report, Jun 6, 6:24 PM MDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
724 PM CDT SAT JUN 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM HAIL 1 W THEDFORD 41.98N 100.59W
06/06/2009 E1.00 INCH THOMAS NE NWS EMPLOYEE
&&
13Local storm report, Jun 6, 6:26 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
726 PM CDT SAT JUN 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 PM HAIL THEDFORD 41.98N 100.57W
06/06/2009 E1.00 INCH THOMAS NE EMERGENCY MNGR
&&
TKECKLocal storm report, Jun 6, 6:27 PM MDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
727 PM CDT SAT JUN 06 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0717 PM HAIL 7 E OGALLALA 41.13N 101.59W
06/06/2009 E0.50 INCH KEITH NE PUBLIC
&&
JSWEETThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 6:09 PM MDT | Severe Thunderstorm Warning | LBF | Keith | 30 min |
| Jun 6, 6:19 PM MDT | Severe Thunderstorm Warning | LBF | Thomas | 41 min |
| Jun 6, 6:41 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Garden, Keith | 40 min |
| Jun 6, 7:52 PM MDT | Severe Thunderstorm Warning | LBF | Deuel, Keith, Perkins | 38 min |
| Jun 6, 8:29 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 46 min |
| Jun 6, 8:50 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 40 min |
| Jun 6, 9:30 PM MDT | Severe Thunderstorm Warning | LBF | Keith, Perkins | 21 min |
| Jun 6, 11:41 PM MDT | Severe Thunderstorm Warning | LBF | Garden | 64 min |
| Jun 7, 12:40 AM MDT | Severe Thunderstorm Warning | LBF | Deuel | 38 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.